Huanyin Chen

Articles in Scholarly Journals [Incomplete List]

  1. Unit 1-stable range for ideals
    International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 46, pp. 2477–2482, 2004
  2. On clean ideals
    International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 62, pp. 3949–3956, 2003
  3. Whitehead groups of exchange rings with primitive factors artinian
    International Journal of Mathematics and Mathematical Sciences, vol. 26, no. 7, pp. 393–398, 2001
  4. Exchange rings having stable range one
    International Journal of Mathematics and Mathematical Sciences, vol. 25, no. 12, pp. 763–770, 2001
  5. Stable rings generated by their units
    International Journal of Mathematics and Mathematical Sciences, vol. 26, no. 12, pp. 759–764, 2001
  6. Elements in exchange rings with related comparability
    International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 9, pp. 639–644, 2000
  7. Rings with many idempotents
    International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 3, pp. 547–558, 1999